# SDR CALA2025111811330

- Difficulty date: November 17, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 58,657 hours, 22,230 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT ENTRY LIGHT CAME ON AT FL260 PILOT REPORTED FA FOUND AFT ENTRY DOOR HANDLE NOT FULLY SECURED. LIGHT EXTINGUISHED UPON SECURING HANDLE.  PERFORMED ENTRY AND GALLEY SERVICE DOOR INDICATION SENSOR TEST. CHECKS GOOD AT THIS TIME. IAW AMM 52-71-11.
